Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Had terrible attack. Any 1 have these symtoms? worrier

Posted by mercedes on July 13, 2003, at 2:04:01

In reply to Re: Had terrible attack. Any 1 have these symtoms?, posted by worrier on July 12, 2003, at 22:14:16

Dear Worrier,
You are the second person that has mentioned "migranes". This never occurred to me because I hardly ever have headaches. My head hurts alot after my attacks, but not before. If I have ever had a headache, the strongest thing I take is Tylenol because I fear mixing over the counter drugs with my prescibed drugs.

I'll mention it to my pdoc and then pursue it with my neurologist. Does your brother-n-law take daily medication for these migranes? My son used to get migranes at the age of 6 & 7. He was very sensitive to bright light or sun. Now that I think about it, I had worked in my yard outside in the sun, the day before.
Thanks for your input,
Mercedes


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mercedes thread:13781
URL: http://www.dr-bob.org/babble/20030708/msgs/241376.html